# SDR USAA002194

- Difficulty date: December 22, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 1 INCH BY 1 INCH, STATION 344, LBL 9.  CORROSION LEVEL 1.  REMOVED T-CAP AND FABRICATED NEW T-CAP AND SPLICE PER SRM 53-10-51 AND 53-40-51.  (M)
